# SDR 2006UALA01717

- Difficulty date: September 1, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 29,968 hours, 11,513 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE -EPSU INT LOAD EMER R- FAULT GENERATED DURING EMERGENCY LIGHTS TEST.  REPLACED EPSU AT RIGHT OVER WING POSITION.
